# SDR SWAA2022040530178

- Difficulty date: October 14, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N793SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27888
- Aircraft time: 65,793 hours, 38,791 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER EIGHT SLAT COVE SKIN PANEL 625DAB HAS THREE CRACKS COMMON TO ONE FASTENER HOLE. / ACCOMPLISHED A PERMANENT REPAIR REF EA NO:1-757-16616.
